Oscillations in second order linear neutral impulsive differential equations with constant delays

U.A. Abasiekwere, I.M. Esuabana, I.O. Isaac, Z. Lipcsey

Abstract


Sufficient conditions are established for the oscillation of all solutions of a class of second order neutral differential equations with constant delay arguments and constant impulsive jumps for the cases where the coefficient p is a constant and when p is a variable. Examples are provided for clarity.

Full Text: PDF

Published: 2021-04-05

How to Cite this Article:

U.A. Abasiekwere, I.M. Esuabana, I.O. Isaac, Z. Lipcsey, Oscillations in second order linear neutral impulsive differential equations with constant delays, J. Math. Comput. Sci., 11 (2021), 2593-2603

Copyright © 2021 U.A. Abasiekwere, I.M. Esuabana, I.O. Isaac, Z. Lipcsey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS